# SDR CALA2025032002991

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,590 hours, 29,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML76C10T01P
- Condition: Broken
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LITES CAME ON DURING INITAL CLIMB.  THEN TURNED OFF ON THEIR OWN FOUND GUARD-SWITCH FOR EMERGENCY LIGHT SWITCH AT AFT FLT. ATTEND. PANEL MISSING. IPC 33-51-01-56, ITEM #10, PN: 2100-11, M&E: 19-3351-3-0014. GUARD-SWITCH. AMM 33-51-00-710-004. INSTALLED SWITCH GUARD AT AFT ATTENDANT EMERGENCY LIGHT SWITCH, PERFORMED OPS CHECK, GOOD.PARTS USED:  19-3351-3-0014, QTY :1
